# SDR DALA2024061206038

- Difficulty date: June 11, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 57,830 hours, 30,247 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frsm69-70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3140 CORROSION INTERNAL SUPPORT FRAME STRUCTURE LOCATED BETWEEN FR69 TO FR70 AND STR23R IN AFT GALLEY AREA. CORRECTIVE ACTION: R/R INTERNAL SUPPORT FRAME STRUCTURE LOCATED BETWEEN FR69 TO FR70 AND STR23R IN AFT GALLEY AREA AS PER A319 SRM 51-71-11-801 AND A319 SRM 51-42-11-801. (0388422)
